English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Theory of non-lc ideal sheaves: basic properties

MPS-Authors
/persons/resource/persons235275

Fujino,  Osamu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Fujino_theory_2010.pdf
(Any fulltext), 228KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fujino, O. (2010). Theory of non-lc ideal sheaves: basic properties. Kyoto Journal of Mathematics, 50(2), 225-245. doi:10.1215/0023608X-2009-011.


Cite as: http://hdl.handle.net/21.11116/0000-0004-246A-D
Abstract
There is no abstract available